# SDR FDEA200905301858

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458348
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION AROUND FASTENERS IN STRINGER 30 AT BS 990.  REMOVED CORROSION AND FOUND OUT OF LIMITS, FABRICATED NEW STRINGER SECTION,   FABRICATED NEW SPLICE AND INSTALLED PARTS IAW SRM 51-10-6, 53-10-1, 51-30-2, 53-10-3,   AND 51-30-5.
